MathSciNet Relay Station
MathSciNet bibliographic data
MR2604406 (2011a:92107) 92D30 (35K57 37N25 92C15)
Sun, Gui-Quan; Jin, Zhen; Liu, Quan-Xing; Li, Li Spatial pattern in an epidemic system with cross-diffusion of the susceptible. J. Biol. Systems 17 (2009), no. 1, 141–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement